A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Partial integrability of almost complex structures on Thurston manifolds

Volume 118 / 2016

Oleg Mushkarov, Christian Yankov Annales Polonici Mathematici 118 (2016), 141-148 MSC: Primary 32Q60; Secondary 22E30, 53D05. DOI: 10.4064/ap4046-11-2016 Published online: 9 December 2016

Abstract

We prove that any left-invariant symplectic almost complex structure on a Thurston manifold which is compatible with its canonical left-invariant Riemannian metric has holomorphic type $1$.

Authors

  • Oleg MushkarovInstitute of Mathematics and Informatics
    Bulgarian Academy of Sciences
    Acad. G. Bonchev St. Bl. 8
    1113 Sofia, Bulgaria
    and
    South-West University
    2700 Blagoevgrad, Bulgaria
    e-mail
  • Christian YankovDepartment of Mathematical Sciences Eastern Connecticut State University Willimantic, CT 06226, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image